Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nonuniqueness of Teichmüller extremal mappings


Author: Edgar Reich
Journal: Proc. Amer. Math. Soc. 88 (1983), 513-516
MSC: Primary 30C75; Secondary 30C60
DOI: https://doi.org/10.1090/S0002-9939-1983-0699424-7
MathSciNet review: 699424
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A boundary correspondence for the unit disk is found with the following property. Among the extremal quasiconformal mappings of the disk with the specified boundary correspondence there are at least two Teichmüller mappings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C75, 30C60

Retrieve articles in all journals with MSC: 30C75, 30C60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0699424-7
Article copyright: © Copyright 1983 American Mathematical Society